MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; TIBIA INTRAMEDULLARY NAIL

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; TIBIA INTRAMEDULLARY NAIL
Model Number P8.5-50C215
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a precice nail was found bent post operatively, it was removed and replaced with another product.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
TIBIA INTRAMEDULLARY NAIL
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22883236
Report Number3006179046-2025-00119
Device Sequence Number9604659
Product Code HSB
UDI-Device Identifier00812258020385
UDI-Public812258020385
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP8.5-50C215
Device Lot Number3070503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale